Oscillation and nonoscillation criteria for second-order linear differential equations.
Georgian mathematical journal, Tome 4 (1997) no. 2, pp. 129-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1997__4_2_47751,
author = {Lomtatidze, A.},
title = {Oscillation and nonoscillation criteria for second-order linear differential equations.},
journal = {Georgian mathematical journal},
pages = {129--138},
year = {1997},
volume = {4},
number = {2},
zbl = {0877.34029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_2_47751/}
}
Lomtatidze, A. Oscillation and nonoscillation criteria for second-order linear differential equations.. Georgian mathematical journal, Tome 4 (1997) no. 2, pp. 129-138. http://geodesic.mathdoc.fr/item/GMJ_1997__4_2_47751/